| Catalog Number |
2C5641 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported one extension set cracked, causing a leak.The crack was further described as " the female extension set connected to the male stopcock assembly was discovered to be cracked".This was noted during filling.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
From 04/05/2019 to 04/02/2019.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.